# SDR 96ZZZX1831

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End
- Part number: 18547
- Condition: Broken
- Location: Nlg
- Part time: 2,996 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END BROKEN.  REMOVED AND REPLACED ROD END.
